Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 8, NWS Albuquerque, NM

February 24, 2013

NWS Albuquerque, NM issued this wind advisory at Feb 24, 2013, 3:27 AM MST. It took effect at Feb 24, 2013, 10:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2013, 3:27 AM MST (10:27 UTC)
In effect from
Feb 24, 2013, 10:00 AM MST
Expired
Feb 24, 2013, 6:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS75 KABQ 241027
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 AM MST SUN FEB 24 2013

...WINDY CONDITIONS TO IMPACT PORTIONS OF NEW MEXICO TODAY...

.WINDY CONDITIONS WILL DEVELOP OVER MUCH OF CENTRAL TO SOUTHERN
NEW MEXICO TODAY AS A LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL
BOUNDARY WORK OVER THE STATE. IN SOUTHWESTERN CHAVES COUNTY STRONG
WEST WINDS WILL DEVELOP TO THE LEE OF THE SACRAMENTO MOUNTAINS AND
OVER THE GUADALUPE MOUNTAINS. NOTE THAT STRONG WINDS WILL ALSO BE
OBSERVED TODAY IN ADJACENT AREAS AND BEYOND WHERE WINTER STORM
WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT. SEE THESE
PRODUCTS FOR MORE INFORMATION ON WINDS IN THESE SURROUNDING AREAS. 

NMZ540-241900-
/O.NEW.KABQ.WI.Y.0008.130224T1700Z-130225T0100Z/
SOUTHWEST CHAVES COUNTY-
327 AM MST SUN FEB 24 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

* LOCATION...SOUTHWESTERN CHAVES COUNTY...INCLUDING THE
  COMMUNITIES OF ELK AND DUNKEN.

* WINDS...WESTERLY AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50
  MPH.

* TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING...PEAKING
  THROUGH THE MID TO LATE AFTERNOON. WINDS ARE EXPECTED TO
  DECREASE IN SPEED NEAR SUNSET.

* VISIBILITY...SOME LOCALIZED AREAS OF BLOWING DUST WILL BE
  POSSIBLE IN LOWER ELEVATION AREAS...REDUCING VISIBILITY TO 3
  MILES AT TIMES.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF STATE ROUTES 13 AND
  24. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
697 
WWUS75 KABQ 241844
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1144 AM MST SUN FEB 24 2013

...WINDY CONDITIONS TO IMPACT PORTIONS OF NEW MEXICO TODAY...

.EXPECT WINDY CONDITIONS OVER MUCH OF CENTRAL AND ESPECIALLY SOUTH
NEW MEXICO THIS AFTERNOON AS A LOW PRESSURE SYSTEM AND ASSOCIATED
FRONTAL BOUNDARY WORK THEIR WAY ACROSS THE STATE. IN SOUTHWESTERN
CHAVES COUNTY STRONG WEST WINDS WILL DEVELOP TO THE LEE OF THE
SACRAMENTO MOUNTAINS. NOTE THAT STRONG WINDS WILL ALSO DEVELOP
TODAY IN ADJACENT AREAS AND BEYOND WHERE WINTER STORM WARNINGS AND
WINTER WEATHER ADVISORIES ARE IN EFFECT. SEE THESE PRODUCTS FOR
MORE INFORMATION ON WINDS IN THESE SURROUNDING AREAS.

NMZ540-250100-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-130225T0100Z/
SOUTHWEST CHAVES COUNTY-
1144 AM MST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* LOCATION...SOUTHWESTERN CHAVES COUNTY...INCLUDING THE 
  COMMUNITIES OF ELK AND DUNKEN. 

* WINDS...WESTERLY AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 
  MPH. 

* TIMING...WINDS WILL PEAK THROUGH THE MID TO LATE AFTERNOON...
  THEN SHOULD BEGIN TO DECREASE IN SPEED NEAR OR SHORTLY AFTER
  SUNSET.

* VISIBILITY...SOME LOCALIZED AREAS OF BLOWING DUST WILL BE 
  POSSIBLE IN LOWER ELEVATION AREAS...REDUCING VISIBILITY TO 3 
  MILES OR BRIEFLY LESS AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON NORTH TO 
  SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF STATE ROUTES 13 
  AND 24. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
927 
WWUS75 KABQ 250036
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MST SUN FEB 24 2013

NMZ540-250145-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-130225T0100Z/
SOUTHWEST CHAVES COUNTY-
536 PM MST SUN FEB 24 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

WINDS HAVE SUBSIDED ACROSS THE GUADALUPE MOUNTAINS OF CHAVES
COUNTY. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 
6 PM MST. 

$$

40

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 23, 10:51 PM MST, 4 hours 36 minutes earlier.

Area forecast discussion, Feb 23, 10:51 PM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1051 PM MST SAT FEB 23 2013

.AVIATION...
06Z TAF CYCLE
SNOW SPREADING SOUTH AND EAST TONIGHT AND SUNDAY TO INCLUDE KSAF...
KLVS...TCC AND POSSIBLY KABQ. MOSTLY MVFR CIGS AND VSBYS WITH MT
OBSCURATIONS BUT OCCASIONAL IFR CIGS AND VSBYS AT KFMN...KGUP...
KSAF...KLVS AND EVENTUALLY KTCC. GUSTY WINDS WILL CONTINUE THROUGH
THE NIGHT OVER THE WESTERN AND CENTRAL MOUNTAINS WITH GUSTS TO 30
KTS...AND INCREASE TO 40 OR 45 KTS SUNDAY AND SPREAD ONTO THE
EASTERN PLAINS. SIGNIFICANT BLOWING SNOW LIKELY AT KLVS AND KTCC
LATE SUNDAY AND SUNDAY NIGHT. 40

&&

.PREV DISCUSSION...927 PM MST SAT FEB 23 2013...
HAVE DECIDED TO UPGRADE THE EASTERN PLAINS TO A WINTER STORM
WARNING. CURRENT THOUGHTS ARE THE AREAS NEAR THE COLORADO BORDER
AS WELL AS ACROSS THE EAST CENTRAL PLAINS WILL BE THE HARDEST
HIT...AND THE LATTER PROBABLY THE WORST. STRONG NORTH WINDS BEHIND
A COLD FRONT WILL LIKELY HELP TO PILE UP SNOW ON THE RATON
RIDGE...AND ALSO MAKE FOR NEAR WHITEOUT CONDITIONS ALONG RATON
PASS. HOWEVER...THERE WILL BE SOME DOWNSLOPING SOUTH OF THE RATON
RIDGE. THEREFORE...AREAS FROM RATON TO SPRINGER...AND EASTWARD
TOWARD CLAYTON WILL SEE STRONG WINDS AND SOME SNOW...BUT NOT AS
MUCH SNOW AS AREAS FURTHER NORTH. THE IMPACTS WILL STILL BE
SIGNIFICANT...HOWEVER...DUE TO BLOWING SNOW AND REDUCED
VISIBILITIES. THEN...STRONG FGEN...SOME UPSLOPE BACK UP THE
CAPROCK AS WELL AS UPPER LEVEL DYNAMICS WILL ALLOW FOR A HEAVY
BAND OF SNOW TO DEVELOP ACROSS THE PLAINS. BEST GUESS IS THE BAND
WILL SET UP FROM ROUGHLY KCQC OR VAUGHN...EASTWARD TOWARD KTCC.
SNOW RATES MAY BE QUITE HIGH...AND STRONG WINDS WILL FAVOR NEAR
WHITE-OUT CONDITIONS. SIGNIFICANT SNOW DRIFTS WILL BE LIKELY AND
INTERSTATE 40 WILL BE SEVERELY IMPACTED. THE SYSTEM WILL EXIT THE
STATE EARLY MONDAY...WITH SNOW DIMINISHING THEREAFTER...BUT KEPT
EASTERN ZONES IN THE WARNING THROUGH 6 PM BECAUSE WINDS WILL
REMAIN STRONG AND BLOWING SNOW WILL REMAIN A HAZARD.

PACIFIC FRONT IS CURRENTLY MOVING INTO NORTHWEST NM ATTM...AND
SNOW IS ALREADY FALLEN AT KFMN. LATEST HRRR/NAM/GFS RUNS SUGGEST
THAT AN INCH OR TWO OF SNOW IS POSSIBLE ACROSS THE WEST TONIGHT.
HAVE OPTED TO NOT ISSUE ANY WINTER WEATHER ADVISORIES AT THIS
TIME...BUT WILL CONTINUE THE SPS AND WILL MONITOR TRENDS. GFS/NAM
AND THE 12Z EURO ARE PEGGING THE SOUTHWEST MOUNTAINS...THUS IF ANY
AREA MAY NEED AN ADVISORY...IT MAY BE ZONE 508. AS THE PACIFIC
FRONT SLIDES INTO CENTRAL NM...EXPECT SNOW TO DEVELOP AND HAVE
ISSUED WINTER WEATHER ADVISORIES ACCORDINGLY. THEN...THERE MAY BE
A SHORT BREAK IN THE SNOW BEFORE THE BACK DOOR SEGMENT AIDS IN
SOME REDEVELOPMENT. MUCH LIKE PARTS OF NORTHEAST NM...THESE AREAS
MAY NOT REACH SNOW AMOUNT CRITERIA...BUT THE STRONG WINDS/BLOWING
SNOW ASPECT WILL CREATE IMPACTS.

UPDATES OUT SHORTLY. 34

.PREV DISCUSSION...302 PM MST SAT FEB 23 2013...
A LOT OF EXCITEMENT ACROSS THE REGION TODAY AS A POTENTIAL MAJOR
IMPACT SNOW AND WIND EVENT SPINS UP FOR THE EASTERN PLAINS OF NM
INTO THE PLAINS STATES SUNDAY INTO MONDAY. THE WINTER STORM WATCH
EXPANDED EARLIER TO INCLUDE MUCH OF THE EAST WILL SEE NO CHANGES ON
THIS SHIFT. A KEY POINT TO MAKE CLEAR WITH THIS EVENT IS THAT SNOW
ACCUMS MAY NOT NECESSARILY REACH CRITERIA...BUT THE IMPACT COULD BE
SIGNIFICANT DUE TO THE COMBO OF SNOW AND BLOWING SNOW. WILL HIGHLIGHT
AN SPS FOR AREAS ALONG AND WEST OF THE WATCH AREA AS WELL WHERE THE
POTENTIAL FOR SOME IMPACTS IS POSSIBLE. THE EVENING SHIFT WILL FINE
TUNE THE HIGHLIGHT AREAS AND POTENTIALLY UPGRADE TO WARNINGS AND
ADVISORIES...SO STAY TUNED.

ALONG AND WEST OF THE CONT DVD WILL SEE THE FIRST WINDY FLAKES
TONIGHT INTO SUNRISE SUNDAY WITH A COUPLE INCHES POSSIBLE IN THE
MOST PERSISTENT SNOWFALL. FRONTOGENESIS WILL INTENSIFY AS THE CORE
OF THE H5 WAVE DEEPENS INTO A 540DM LOW. RAPID INTENSIFICATION AND
TOP DOWN MOISTENING WILL TAKE SHAPE OVER THE EASTERN HALF OF THE
STATE BY LATE SUNDAY MORNING AS THE LOW SHIFTS SLOWLY SOUTHEAST
INTO SOUTHEAST NM. NORTH WIND GUSTS UP TO 50 MPH WILL OCCUR BEHIND
THE FRONT WITH SNOW AND BLOWING SNOW A POTENTIAL MAJOR PROBLEM FOR
TRAVEL ALONG I-40. THERE MAY BE A BRIEF PERIOD OF NEAR BLIZZARD/
WHITEOUT CONDITIONS FOR OUR EASTERN PLAINS HOWEVER COORDINATION
WITH SURROUNDING OFFICES AND REGIONAL CENTERS SUGGEST THE GREATEST
CONFIDENCE FOR HONEST BLIZZARD CONDITIONS WILL FOCUS FARTHER EAST
INTO EASTERN PORTIONS OF THE TX PANHANDLES.

BEYOND THIS SYSTEM...TEMPERATURES WILL BE VERY COLD FOR LATE FEB
ACROSS NM IN THE HEART OF STRONG COLD AIR ADVECTION. ANOTHER FAST
MOVING WAVE WILL SLIDE OVER THE STATE TUESDAY NIGHT WITH THE TREND
SUGGESTING A POTENTIALLY MORE SOUTHERLY TRACK ONCE AGAIN. THIS NEXT
WAVE DOES APPEAR MUCH DRIER SO THE MAIN IMPACTS COULD BE WIND. THE
OVERALL STORY THROUGH NEXT WEEK WILL BE REINFORCING BLASTS OF COLD
ADVECTION WITH WELL BELOW NORMAL TEMPS AND GUSTY WINDS. WINTER IS
NOT GIVING UP JUST YET. GUYER

.FIRE WEATHER...
THE SEEMINGLY ENDLESS STRING OF MINI TO MODERATE STRENGTH STORM
SYSTEMS DROPPING SE INTO SOME PORTION OF NM OR S CO WILL CONTINUE
THROUGH MOST OF THE UPCOMING WORK WEEK. BUT THE STRONGEST AT THIS
TIME LOOKS TO BE THE SYSTEM COMING SE INTO NM WITH A CLOSED LOW
PRESSURE CIRCULATION COMING RIGHT ACROSS NM SUN AND SUN NIGHT. NOT A
LOT OF MOISTURE WITH IT...BUT ENOUGH TO BRING 3 TO 7 INCHES OF NEW
SNOW TO THE N MTNS AND PERHAPS 1 TO LOCALLY 4 INCHES TO THE WESTERN
HIGH TERRAIN. A SEPARATE BAND OF SNOW SHOULD DEVELOP ACROSS THE E
HALF OF NM ALONG AND ESPECIALLY BEHIND A BACK DOOR FRONT...BRINGING
1 UP TO PERHAPS 4 OR 5 INCHES OF SNOW THERE LATER SUN AND SUN NIGHT.
WIND WILL BE A CONCERN WITH THIS SYSTEM...BOTH BEHIND THE BACK DOOR
FRONT LATER SUN INTO SUN NIGHT ACROSS ROUGHLY THE E THIRD OF THE
STATE AS WELL AS MOST AREAS NEAR AND SOUTH OF INTERSTATE 40 SUN
AFTN. MOST AREAS WITH CRITICAL CATEGORY WINDS WILL SEE MINIMUM
HUMIDITIES NOT QUITE LOW ENOUGH TO BE IN CRITICAL RANGE. ONE
EXCEPTION SUN AFTN MAY BE IN AND VERY NEAR DE BACA COUNTY WHERE
MARGINALLY CRITICAL WIND AND HUMIDITY LVLS MAY BE MARGINALLY
BREACHED FOR 1 TO NEARLY 3 HOURS. AFTN TEMPS STILL BELOW AVERAGE AND
BELOW NORMAL FUEL LOADING WILL PRECLUDE ANY FIRE WEATHER HIGHLIGHTS
FOR SUN. RH WILL RECOVER BEST TONIGHT IN THESE PRECIPITATION LADEN
AREAS WITH POOR TO MARGINALLY GOOD RECOVERIES ELSEWHERE, THE
NORTHEAST PLAINS TO THE RATON RIDGE WILL LIKELY SEE THE MOST HARSH
WINTRY CONDITIONS IN ACCUMULATING AND BLOWING SNOW SUN...BEHIND THE
BACK DOOR COLD FRONT.

QUITE COLD SUN NIGHT WITH STILL BREEZY TO WINDY CONDITIONS LINGERING
IN THE EASTERN PLAINS. THE COOL TO CHILLY TEMPS MONDAY AND TUE WILL
STILL BE ACCOMPANIED BY BRISK NORTHWEST BREEZES. ALTHOUGH ANOTHER
HOUR OR TWO OF CRITICAL CONDITIONS ARE AGAIN SHOWING UP IN IN THE
GRIDDED FORECAST...THERE ARE NO EXPECTATIONS FOR ANY NEEDED CRITICAL
FIRE WEATHER HIGHLIGHTS AT THIS TIME.

THE NEXT UPPER WAVE WILL ARRIVE ON TUESDAY WITH ANOTHER ONE DEPICTED
FOR THURSDAY. THESE WILL BRING A REINFORCEMENT OF COOLER TO COLDER
AIR AND SOME SPOTTY LIGHT TO POSSIBLY MODERATE PRECIPITATION...MORE
SNOW THAN RAIN...FAVORING THE NORTH CENTRAL TO NORTHEASTERN ZONES OF
NM. NOT UNTIL NEXT WEEKEND DO TEMPERATURES APPEAR TO FINALLY CLIMB
BACK CLOSER TO SEASONAL AVERAGES.

EXPECT VERY GOOD TO EXCELLENT VENTILATION RATES SUN AND TUE AREA
WIDE...WHILE MON WILL THOSE RATES CONFINED MORE TO THE EASTERN
PLAINS AND MAINLY FAIR TO GOOD FARTHER WEST. WED WILL BRING SOME OF
THE WORST VENTILATION CONDITIONS OF THE WEEK...ALONG WITH PERHAPS
FRIDAY. 43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM NOON SUNDAY TO 6 PM MST MONDAY FOR THE
FOLLOWING ZONES...NMZ523-527>539.

WINTER WEATHER ADVISORY FROM NOON SUNDAY TO 6 AM MST MONDAY FOR THE
FOLLOWING ZONES...NMZ517-518-521-522-524-526.

WINTER WEATHER ADVISORY FROM 6 AM SUNDAY TO 6 AM MST MONDAY FOR THE
FOLLOWING ZONES...NMZ510>516.

&&
Hazardous weather outlook, Feb 23, 5:25 AM MST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 AM MST SAT FEB 23 2013

NMZ501>540-241300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
525 AM MST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WILL BEGIN TO AFFECT NORTHWEST PORTIONS OF THE
STATE LATE TONIGHT WITH ACCUMULATING SNOWS ANTICIPATED. WINTER
WEATHER ADVISORIES WILL LIKELY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WILL PASS OVER THE STATE SUNDAY INTO SUNDAY NIGHT
WITH BOTH WIND AND SNOW IMPACTS EXPECTED. WINDY TO VERY WINDY
CONDITIONS ARE FORECAST...WITH THE STRONGEST WINDS ACROSS THE
NORTHEAST PLAINS AND THE EAST CENTRAL AND SOUTH CENTRAL HIGHLANDS.
WIND ADVISORIES WILL LIKELY BE REQUIRED. SNOW IS EXPECTED IN THE
MOUNTAINS AND ACROSS THE EASTERN PLAINS. THE AREAS FAVORED FOR MORE
SIGNIFICANT ACCUMULATIONS ARE THE NORTHERN MOUNTAINS AND THE
NORTHEAST AND EAST CENTRAL PLAINS. NEAR BLIZZARD CONDITIONS ARE
POSSIBLE LATE SUNDAY NEAR THE COLORADO STATE LINE FROM RATON
PASS SOUTH AND EAST THROUGH UNION COUNTY. A WINTER STORM WATCH IS
IN EFFECT FOR THAT AREA AND WINTER WEATHER ADVISORIES WILL LIKELY
BE REQUIRED FOR THE NORTHERN MOUNTAINS AND PORTIONS OF THE EAST
CENTRAL PLAINS.

MORE WIND IMPACTS ARE EXPECTED TUESDAY AFTERNOON AND EVENING
ASSOCIATED WITH ANOTHER UPPER LEVEL DISTURBANCE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 9:08 PM MSTWinter Storm WarningABQ42 hr
Feb 23, 9:08 PM MSTWinter Weather AdvisoryABQ33 hr
Feb 24, 11:46 AM MSTBlizzard WarningABQ27 hr
Feb 24, 4:05 PM MSTSpecial Weather StatementABQSan Miguel40 min
Feb 24, 4:35 PM MSTSpecial Weather StatementABQSan Miguel25 min

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.